advertisement
Question
Posted by: bee | 2008/02/04

license

i am doing my drivers license now for the third time the problem is i drive fine but when i have that traffic cop sitting next to me i get completely nervouse my legs start shaking and it is terrible is there anything that you can reccomend i take

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

It wouldnt be a good idea to take a medication that will make you drowsy as a side effect - If fall asleep behind that wheel you'll never get your licence! It may be worth your while to ask your doctor to prescribe a drug such as propranol - many performers take it to reduce stage fright, and students often rely on it prior to oral examinations.
Good luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement